# SDR AALA20170809005

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 49,168 hours, 24,657 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132610
- Part serial: 9670
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  WEATHER RADAR FAILED.  THE FLIGHT DECLARED AN EMERGENCY AND  RETURNED TO ORD WITHOUT FURTHER INCIDENT.  REPLACED WEATHER RADAR RT IAW AMM 34-41-04; OPS CHECK GOOD.
